Pacific Journal of Mathematics

Substitution in Nash functions.

Gustave Efroymson

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 137-145.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867572

Mathematical Reviews number (MathSciNet)
MR0409456

Zentralblatt MATH identifier
0335.14002

Subjects
Primary: 14A99: None of the above, but in this section
Secondary: 32C05: Real-analytic manifolds, real-analytic spaces [See also 14Pxx, 58A07]

Citation

Efroymson, Gustave. Substitution in Nash functions. Pacific J. Math. 63 (1976), no. 1, 137--145. https://projecteuclid.org/euclid.pjm/1102867572


Export citation

References

  • [1] P. Cohen, Decision procedures for real and P-adic fields, Comm.onPure and Appl. Math., XXII (1969), 131-151.
  • [2] D. Dubois andG. Efroymson, Algebraic Theory of Real Varieties I, Studies and Essays presented to Y-H Chen, Taiwan Math. J. (1970).
  • [3] G. Efroymson, Henselian fields and solid k-varieties,II, Proc. Amer. Math. Soc, 35 (1972), 362-366.
  • [4] G. Ffroymson, Local reality on algebraic varieties, Algebra, 29 (1974), 133-142. 5.1A nullstellensatz for Nash rings, Pacific J. of Math., 54 (1974), 101-112.
  • [6] A Grothendieck, Seminaire de Geometrie Algebrique de Bois Marie, SGA 1, Lecture Notes in Math No. 224, Springer-Verlag.
  • [7] T. Mostowski, Some Properties of the Ring of Nash Functions (preprint), 1974.
  • [8] J. J. Risler, Un characterisation des ideaux des Varietes algebriques reeles, C. R. Acad. Sci. Paris Ser. A 271, No. 23 (1970), 1171-1173. 9#fUn Theoreme des Zeros en Geometries Algebrique et Analytique Reeles, in Seminaire F. Norguct, Lecture Notes in Math No. 409, Springer-Verlag (1974), 603-612.